# SDR DXTA200501089

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 4,133 hours, 2,508 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED BECAUSE OF 2 AMBER CAS MESSAGES.  ONE WENT OUT BEFORE IT WAS IDENTIFIED.  THE -LOWER YD OFF STAYED ON- YAW DAMP SYSTEM OPERATIONALLY CHECKS NORMAL IN ACCORDANCE WITH HONEYWELL PRIMUS 2000 MAINTENANCE MANUAL FOR CITATION X.
